# SDR 95FDEA01840

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 69144693
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED CRACK INDICATIONS LT 70.5 BS 760 WHILE PERFORMING INSPECTION CARD NR 7-5710-7-2308H PT1, CRACK LOCATIONS ARE THE FWD UPPER HOLE AT 11 AND 5 O'CLOCK POSITION L/B LOOKING I/B.  CRACK INDICATION ARE IN THE T-CHORD, PLUS CHORD.  ACCOMPLISHED CRACK CONTAINMENT BY REAMING HOLES UP TO .278 AND ACCOMPLIHSED INSTALLATION OF SMALL REPAIR PER SB 727-57-0112 AT BS 760 LBL 70.5 WL 204.
